# SDR JJBA20190627022

- Difficulty date: June 27, 2019
- Submitted: July 3, 2019
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 34,015 hours, 22,161 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND NUT PLATES BOTTOM FRAME OF PASSENGER DOOR AS MARKED. COMPLIED WITH ETD2019-145-083615 REV A FOR PERMANENT REMOVAL AND REPAIR OF CORROSION AROUND NUT PLATES ON THE BOTTOM FRAME OF PAX DOOR.
